# SDR ZW0A0304804

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 9,910 hours, 5,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT JUST AHEAD OF CABIN ROW 6, AND THE EGRESS LIGHT JUST FORWARD OF ROW 31, WERE INOPERATIVE.  REPLACED BOTH BULBS.  CHECK-C 8-17-2002 MCI.
